# SDR GTIA040037

- Difficulty date: January 6, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT CEILING WEB CRACKED AT LAV DUMP FORWARD FEED THROUGH STATION 225 LBL 52.  STOP DRILLED CRACK.  FABRICATED WEB REPAIR DOUBLER.  INSTALLED WEB REPAIR.  (M)
